# SDR MALA976262

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M610627023
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR FAILED TO EXTEND, PERFORMED QRH, EMERGENCY EXTENSION SUCCESSFUL.  ON LANDING PULLED FLIGHT IDLE STOP OVERRIDE.  MAINTENANCE REPLACED 10GA RELAY.  ALL CHECK GOOD.
